MathSciNet Relay Station
MathSciNet bibliographic data
MR866273 60H10 (60J60)
Saisho, Yasumasa; Tanaka, Hiroshi Stochastic differential equations for mutually reflecting Brownian balls. Osaka J. Math. 23 (1986), no. 3, 725–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement